# SDR 2018FA0000421

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: General aviation
- Make and model: Boeing 737-300
- Aircraft serial: 24449
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935841
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDOW L5 CRACKED IN FLIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED WINDOW L5.
